# SDR YENA2025123001294

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CRACK INDICATION FOUND AT FASTENER HOLE, LOCATED AT PRESSURE DECK MEMBRANE TO CENTER BOX AREA, ON FR 36, Y1292 + 9 INCHES TO OTBD, LT SIDE, CRACK DIRECTION IS 12 OCLOCK LOOKING AFT, CRACK DEPTH IS 0.089 INCH REF AEROMAN NR 2025-623268 WO 2025 278/1.  PERFORMED REPAIR ON PRESSURE DECK MEMBRANE TO CENTER BOX AREA, IAW EA 53-0071-25 PART 1-11, EA COVER REVISION 0, RDAF 1680593/005/2025#A, EC: A25-1161-01. MAJOR REPAIR WITH NO REPAIR CATEGORY, VALID FOR 6 MONTHS. FURTHER APPROVAL FROM AIRBUS IS REQUIRED BEYOND THIS LIMIT.
